# SDR REXA2020080500610

- Difficulty date: August 3, 2020
- Submitted: August 5, 2020
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 31,115 hours, 28,707 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363782
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SECOND TO AFT EMERGENCY FLOOR TRACK LIGHT, INOPERATIVE.  REPLACED THE EMERGENCY LIGHT IAW AMM 33-51-01. OPS CHECKED GOOD.
